Systematic and Idiosyncratic Default Risk in Synthetic Credit Markets

Feldhutter, P and Nielsen, M S (2012) Systematic and Idiosyncratic Default Risk in Synthetic Credit Markets. Journal of Financial Econometrics, 10 (2). pp. 292-324. ISSN 1479-8417

Full text not available from this repository.
Official URL: http://jfec.oxfordjournals.org/cgi/doi/10.1093/jjf...
Item Type: Article
Subject Areas: Finance
DOI: 0.1093/jjfinec/nbr011
Date Deposited: 17 May 2016 11:55
Last Modified: 17 May 2016 11:55
URI: http://lbsresearch.london.edu/id/eprint/357

Actions (login required)

Edit Item Edit Item